# SDR USAA053

- Difficulty date: January 7, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 37,842 hours, 37,842 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 146N5440
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1200-1640, AFT CARGO RT FLOOR TIE DOWN FITTINGS CORRODED.  REMOVED CORROSION, INSPECTED, REPLACED OUT OF LIMIT TIE DOWN FITTINGS IAW SRM 51-40-02, EA 97241, DEFECT SIZE: 2 INCH L X 1INCH W.
